Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Another proof of the minimax theorem


Author: D. J. Newman
Journal: Proc. Amer. Math. Soc. 11 (1960), 692-693
MSC: Primary 15.00; Secondary 90.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0120238-5
MathSciNet review: 0120238
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. W. Tucker, Extensions of theorems of Farkas and Stiemke, Abstract 76, Bull. Amer. Math. Soc. vol. 56 (1950) p. 57.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15.00, 90.00

Retrieve articles in all journals with MSC: 15.00, 90.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0120238-5
Article copyright: © Copyright 1960 American Mathematical Society